# SDR DALA2022062704473

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,131 hours, 40,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 PROTUBERANCE AROUND REPAIR FASTENER, STA. 441 BTW. S-25R TO S-26R AT OUTER FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00050. AREA WAS REPAIRED PER PRI 600108-14 REV 2 AND ER/A 600108-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2289142)
